# SDR HALA2019012300033

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,683 hours, 6,327 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 MOVEABLE FLAP TRACK FAIRING (OUTBOARD) COVER MISSING. DEFERRED PER CDL 57-07, COVERED OPEN WITH SPEED TAPE, UNTIL COVER IS AVAILABLE TO BE REPLACED. LP 5388362
